The Lupus Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
1 Posts
christine p

i am only 2 years in to this lupus but it took me nearly 6 years to be sent to the lupus clinic. i moved and found a good doctor who listen to me. my face was up with the butterfly rash so i was given the steroid injection and the parquil tablets . i was a new person due to the injection but that soon wore out the system and gained over 1 stone in weight but that is side effects of the steroid. i still can't get off steroids with out them i can't move all i do is sleep the fagtie is unreal it just comes from no where so i try not to do too much any given day this gives me more weight gain. at the moment i've an headache that will not go away. i never found the paqril tabs done anything for the fagita only took the shivers, fever and goose bumps away but this take time and if you smoke then its longer. i was told this by the nurse in clinc, but every one is different. i know when things are going to start up feet and head have a big itching time feet feel like hot chilblains on them i am on 20mg steroids have been for a long time and still feel fagita. sorry about the spellings geting tired. i wish you well please let me know if you find any thing for the fagita
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top